Malignant melanoma is the most aggressive cutaneous malignancy with dismal prognosis in the advanced setting. The food and drug administration approval of ipilimumab, the monoclonal antibody against cytotoxic T-lymphocyte antigen 4, has significantly changed treatment strategies for this disease. However, the spectrum of immune-related adverse events secondary to ipilimumab therapy is a growing area of research, and clinical observations of rare immune events as a result of such therapies continue to be reported since the approval. The co-occurrence of disease progression along with an immune-related adverse event is extremely rare. We here present the first case, to our knowledge, of diffuse nonnecrotizing granulomatous lymphadenopathy occurring simultaneously with disease progression in a patient with metastatic melanoma after receiving the second dose of ipilimumab.
|Original language||English (US)|
|Journal||American Journal of Therapeutics|
|State||Published - Aug 1 2016|
- Metastatic melanoma
ASJC Scopus subject areas
- Pharmacology (medical)